In July 2006 "just in case" my daughter had a bacterial infection, the GI at the hospital ordered Zosyn for her - it made her Crohn's symptoms worse, resulting in cramping. Perhaps your docs should consider meds that help the abscess, but are not problematic for Crohn's. Flagyl and Cipro can, for instance, be used to try to treat an abcess without making Crohn's worse.
There is a slight potential for an adverse drug interaction between fluconazole and Entocort:
At first, the doctor in the ER put me on IV flagyl and cipro. I told him that I got Crohn's/UC after I used cipro, but he still put me on it. Then, the colo-rectal surgeon took me off cipro. When the Zosyn started is something I do not remember. They took me off Asacol and Entocort in the hospital. After a few days my stomach hurt really had. After I was put back on them, I felt better. I am pretty sure that Zosyn is causing me diarrhea. If not Zosyn, then it is the flucanozole. One of these is also making me have more a lot more bowel movements.
I just recently got the medical records from the hospital, and one of the abscesses I have was 6.2cm by 2cm or so. That is pretty big. The smaller ones were around 2x2cm. The thing that is getting me mad is that the colonoscopy I had last year stated that I had crypt abscesses, but my GI did not do anything about
it or even tell me. I only found out about
4 months later when I went to another doctor and she asked what I had done about
27m - Dx January 2005: UC/Crohn's
Entocort 9 mg, Zosyn IV 4.5g x 3, Flucanozole 200mg, Asacol 4 x 3